On a paper by Castelli, Mignosi, Restivo
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 34 (2000) no. 5, pp. 373-377.
@article{ITA_2000__34_5_373_0,
     author = {Justin, Jacques},
     title = {On a paper by {Castelli,} {Mignosi,} {Restivo}},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {373--377},
     publisher = {EDP-Sciences},
     volume = {34},
     number = {5},
     year = {2000},
     zbl = {0987.68056},
     mrnumber = {1829233},
     language = {en},
     url = {http://www.numdam.org/item/ITA_2000__34_5_373_0/}
}
TY  - JOUR
AU  - Justin, Jacques
TI  - On a paper by Castelli, Mignosi, Restivo
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 2000
DA  - 2000///
SP  - 373
EP  - 377
VL  - 34
IS  - 5
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_2000__34_5_373_0/
UR  - https://zbmath.org/?q=an%3A0987.68056
UR  - https://www.ams.org/mathscinet-getitem?mr=1829233
LA  - en
ID  - ITA_2000__34_5_373_0
ER  - 
Justin, Jacques. On a paper by Castelli, Mignosi, Restivo. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 34 (2000) no. 5, pp. 373-377. http://www.numdam.org/item/ITA_2000__34_5_373_0/

[1] P. Arnoux and G. Rauzy, Représentation géométrique de suites de complexité 2n + 1. Bull. Soc. Math. France 119 (1991) 199-215. | Numdam | MR 1116845 | Zbl 0789.28011

[2] M. G. Castelli, F. Mignosi and A. Restivo, Fine and Wilf's theorem for three periods and a generalization of Sturmian words. Theoret. Comput. Sci. 218 (1999) 83-94. | MR 1687764 | Zbl 0916.68114

[3] A. De Luca, Sturmian words, structure, combinatorics and their arithmetics. Theoret. Comput. Sci. 183 (1997) 45-82. | MR 1468450 | Zbl 0911.68098

[4] X. Droubay, J. Justin and G. Pirillo, Episturmian words and some constructions of de Luca and Rauzy. Theoret Comput Sci. (to appear). | MR 1819089 | Zbl 0981.68126

[5] N. J. Fine and H. S. Wilf, Uniqueness Theorem for Periodic Functions. Proc. Am. Math. Soc. 16 (1965) 109-114. | MR 174934 | Zbl 0131.30203

[6] J. Justin and G. Pirillo, Episturmian words and episturmian morphisms. Preprint. | MR 1896357

[7] M. Lothaire, Combinatorics on Words. Addison-Wesley, Reading, MA (1983). | MR 675953 | Zbl 0514.20045